MathSciNet Relay Station
MathSciNet bibliographic data
MR2797076 54H25 (47H04 47H10 54C60)
Nicolae, Adriana Fixed point theorems for multi-valued mappings of Feng-Liu type. Fixed Point Theory 12 (2011), no. 1, 145–154.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement